American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q72) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Jean-François Babadjian and Maria Giovanna Mora. Approximation of dynamic and quasi-static evolution problems in elasto-plasticity by cap models. Quart. Appl. Math. 73 (2015) 265-316. MR 3357495.
Abstract, references, and article information
View Article: PDF

[2] F. P. da Costa, M. Grinfeld, M. Langer, N. J. Mottram and J. T. Pinto. Kickback in nematic liquid crystals. Quart. Appl. Math. 70 (2012) 99-110. MR 2920618.
Abstract, references, and article information
View Article: PDF

[3] Jong-Shenq Guo, Bei Hu and Chi-Jen Wang. A nonlocal quenching problem arising in a micro-electro mechanical system. Quart. Appl. Math. 67 (2009) 725-734. MR 2588232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Krzysztof Chelminski and Patrizio Neff. A note on approximation of Prandtl-Reuss plasticity through Cosserat plasticity. Quart. Appl. Math. 66 (2008) 351-357. MR 2416777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ronald Y. S. Pak and Morteza Eskandari-Ghadi. On the completeness of a method of potentials in elastodynamics. Quart. Appl. Math. 65 (2007) 789-797. MR 2370361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ramon Quintanilla and Giuseppe Saccomandi. Spatial behavior for a fourth-order dispersive equation. Quart. Appl. Math. 64 (2006) 547-560. MR 2259054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. A. Zarubinskaya and W. T. van Horssen. On an improved elastic dissipation model for a cantilevered beam. Quart. Appl. Math. 63 (2005) 681-690. MR 2187926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Francis Filbet, Yan Guo and Chi-Wang Shu. Analysis of the relativistic Vlasov-Maxwell model in an interval. Quart. Appl. Math. 63 (2005) 691-714. MR 2187927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jaime E. Muñoz Rivera and Higidio Portillo Oquendo. A transmission problem for thermoelastic plates. Quart. Appl. Math. 62 (2004) 273-293. MR MR2054600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Elena Bonetti. Global solvability of a dissipative Fr\'emond model for shape memory alloys. II. Existence. Quart. Appl. Math. 62 (2004) 53-76. MR MR2032572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Marc Oliver Rieger. Exponential stability and global existence in thermoelasticity with radial symmetry. Quart. Appl. Math. 62 (2004) 1-25. MR MR2032570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ciro D'Apice and Stan Chiriţă. Spatial behaviour in a Mindlin-type thermoelastic plate. Quart. Appl. Math. 61 (2003) 783-796. MR MR2019623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Elena Bonetti. Global solvability of a dissipative Fr\'emond model for shape memory alloys. I. Mathematical formulation and uniqueness. Quart. Appl. Math. 61 (2003) 759-781. MR MR2019622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] W. T. van Horssen and M. A. Zarubinskaya. On an elastic dissipation model for a cantilevered beam. Quart. Appl. Math. 61 (2003) 565-573. MR MR1999837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Reinhard Racke. Asymptotic behavior of solutions in linear 2- or 3-D thermoelasticity with second sound. Quart. Appl. Math. 61 (2003) 315-328. MR MR1976372.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ioan R. Ionescu. Viscosity solutions for dynamic problems with slip-rate dependent friction. Quart. Appl. Math. 60 (2002) 461-476. MR MR1914436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andrzej Hanyga and M. Seredyńska. Asymptotic and exact fundamental solutions in hereditary media with singular memory kernels. Quart. Appl. Math. 60 (2002) 213-244. MR MR1900491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Xanthippi Markenscoff. Uniqueness and construction of solution for the nonlinear elastodiffusion problem. Quart. Appl. Math. 60 (2002) 195-199. MR MR1878266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Xanthippi Markenscoff. Instabilities of a thermo-mechano-chemical system. Quart. Appl. Math. 59 (2001) 471-477. MR MR1848529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra. Asymptotic behaviour of the energy in partially viscoelastic materials. Quart. Appl. Math. 59 (2001) 557-578. MR MR1848535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Luci Harue Fatori and Jaime E. Muñoz Rivera. Energy decay for hyperbolic thermoelastic systems of memory type. Quart. Appl. Math. 59 (2001) 441-458. MR MR1848527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Robert Lipton. Reinforcement of elastic structures in the presence of imperfect bonding. Quart. Appl. Math. 59 (2001) 353-364. MR MR1828458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Wei-Jiu Liu and Enrique Zuazua. Uniform stabilization of the higher-dimensional system of thermoelasticity with a nonlinear boundary feedback. Quart. Appl. Math. 59 (2001) 269-314. MR MR1828455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Xanthippi Markenscoff. Diffusion induced instability. Quart. Appl. Math. 59 (2001) 147-151. MR MR1811099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Yuming Qin. Global existence and asymptotic behaviour of the solution to the system in one-dimensional nonlinear thermoviscoelasticity. Quart. Appl. Math. 59 (2001) 113-142. MR MR1811097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Herbert Koch. Slow decay in linear thermoelasticity. Quart. Appl. Math. 58 (2000) 601-612. MR MR1788420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Richard J. Weinacht. The coupled/quasi-static approximation in one-dimensional linear thermoelasticity. Quart. Appl. Math. 58 (2000) 523-542. MR MR1770653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] M. Rochdi and M. Shillor. Existence and uniqueness for a quasistatic frictional bilateral contact problem in thermoviscoelasticity. Quart. Appl. Math. 58 (2000) 543-560. MR MR1770654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Harumi Hattori. Breakdown of smooth solutions in one-dimensional magnetostriction. Quart. Appl. Math. 58 (2000) 1-16. MR MR1738555.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia